Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 302, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 27, 2019, 12:44 AM CDT for Crawford County, Sebastian County, Arkansas; 5 counties in Oklahoma. It was in force for 46 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2019, 12:44 AM CDT (05:44 UTC)
- Expired
- Aug 27, 2019, 1:30 AM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Sebastian County, AR, Adair County, OK, Haskell County, OK, LeFlore County, OK, Muskogee County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 38 km from the middle of the area, began a volume at 05:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 1:00 AM CDT | TSTM WND DMG | Sallisaw, OK | LARGE TREES UPROOTED OFF HIGHWAY 59 NEAR SALLISAW. TIME ESTIMATED VIA RADAR. PHOTOS RECEIVED VIA SOCIAL MEDIA. |
| Aug 27, 1:09 AM CDT | TSTM WND DMG | Fort Smith, AR | MULTIPLE TREES UPROOTED. PHOTOS RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED BY RADAR. |
| Aug 27, 1:10 AM CDT | TSTM WND DMG | Fort Smith, AR | CARPORT TORN OUT AND TWISTED. |
| Aug 27, 1:15 AM CDT | TSTM WND DMG | Arkoma, OK | TREE UPROOTED AND FELL ONTO A ROOF OF A HOUSE. |
| Aug 27, 1:17 AM CDT | TSTM WND GST 65 | 2 Ese Vian, OK | STORM SPOTTER ESTIMATED WINDS OF 60 TO 65MPH BETWEEN VIAN AND SALLISAW. |
| Aug 27, 1:30 AM CDT | TSTM WND DMG | Spiro, OK | TREES DOWN IN SPIRO. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 26, 10:49 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 958 J/kg
- Mixed-layer CIN
- -261 J/kg
- Mixed-layer LCL
- 1510 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 453 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
348
WUUS54 KTSA 270544
SVRTSA
ARC033-131-OKC001-061-079-101-135-270630-
/O.NEW.KTSA.SV.W.0302.190827T0544Z-190827T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1244 AM CDT Tue Aug 27 2019
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Western Crawford County in northwestern Arkansas...
Western Sebastian County in west central Arkansas...
Haskell County in southeastern Oklahoma...
Sequoyah County in east central Oklahoma...
Southern Adair County in northeastern Oklahoma...
Northern Le Flore County in southeastern Oklahoma...
Southeastern Muskogee County in east central Oklahoma...
* Until 130 AM CDT.
* At 1244 AM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Stilwell to 4 miles west of Brushy
Lake State Park to 4 miles northeast of Keefeton, moving southeast
at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Fort Smith... Van Buren...
Sallisaw... Poteau...
Stigler... Cedarville...
Natural Dam... Greenwood...
Alma... Barling...
Pocola... Muldrow...
Roland... Lavaca...
Spiro... Arkoma...
Warner... Vian...
Panama... Gore...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 17.
Interstate 40 in Oklahoma between mile markers 276 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3498 9440 3510 9523 3569 9537 3559 9494
3564 9485 3564 9481 3566 9481 3583 9451
3576 9449 3576 9439 3544 9407
TIME...MOT...LOC 0544Z 321DEG 47KT 3579 9451 3553 9489 3564 9529
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
568
WWUS54 KTSA 270605
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
105 AM CDT Tue Aug 27 2019
OKC001-270614-
/O.CAN.KTSA.SV.W.0302.000000T0000Z-190827T0630Z/
Adair OK-
105 AM CDT Tue Aug 27 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ADAIR COUNTY IS
CANCELLED...
The storms which prompted the warning have weakened therefore the
warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northwestern and west central Arkansas...and southeastern and east
central Oklahoma.
LAT...LON 3498 9440 3510 9523 3549 9532 3551 9496
3561 9468 3563 9456 3562 9448 3563 9427
3544 9407
TIME...MOT...LOC 0604Z 296DEG 63KT 3556 9418 3536 9446 3544 9523
$$
ARC033-131-OKC061-079-101-135-270630-
/O.CON.KTSA.SV.W.0302.000000T0000Z-190827T0630Z/
Crawford AR-Sebastian AR-Haskell OK-Sequoyah OK-Le Flore OK-
Muskogee OK-
105 AM CDT Tue Aug 27 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHWESTERN CRAWFORD...WESTERN SEBASTIAN...HASKELL...SEQUOYAH...
NORTHERN LE FLORE AND SOUTHEASTERN MUSKOGEE COUNTIES...
At 104 AM CDT, severe thunderstorms were located along a line
extending from 5 miles northwest of Dyer to near Arkoma to 5 miles
north of Porum, moving southeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Fort Smith... Van Buren...
Sallisaw... Poteau...
Stigler... Cedarville...
Greenwood... Alma...
Barling... Pocola...
Muldrow... Roland...
Lavaca... Spiro...
Arkoma... Warner...
Vian... Panama...
Dyer... Hackett...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 17.
Interstate 40 in Oklahoma between mile markers 276 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3498 9440 3510 9523 3549 9532 3551 9496
3561 9468 3563 9456 3562 9448 3563 9427
3544 9407
TIME...MOT...LOC 0604Z 296DEG 63KT 3556 9418 3536 9446 3544 9523
HAIL...<.75IN
WIND...60MPH
$$305
WWUS54 KTSA 270611
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
111 AM CDT Tue Aug 27 2019
ARC033-131-OKC061-079-101-135-270630-
/O.CON.KTSA.SV.W.0302.000000T0000Z-190827T0630Z/
Crawford AR-Sebastian AR-Haskell OK-Sequoyah OK-Le Flore OK-
Muskogee OK-
111 AM CDT Tue Aug 27 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHWESTERN CRAWFORD...WESTERN SEBASTIAN...HASKELL...SEQUOYAH...
NORTHERN LE FLORE AND SOUTHEASTERN MUSKOGEE COUNTIES...
At 111 AM CDT, severe thunderstorms were located along a line
extending from near Dyer to 2 miles southwest of Fort Smith Regional
Airport to 5 miles east of Porum, moving southeast at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations in or near the path include...
Fort Smith... Van Buren...
Sallisaw... Poteau...
Stigler... Cedarville...
Greenwood... Alma...
Barling... Pocola...
Muldrow... Roland...
Lavaca... Spiro...
Arkoma... Warner...
Vian... Panama...
Dyer... Hackett...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 17.
Interstate 40 in Oklahoma between mile markers 276 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for damaging winds. People outside should move
to a shelter, inside a strong building and away from windows.
&&
LAT...LON 3498 9440 3510 9523 3549 9532 3551 9496
3561 9468 3563 9456 3562 9448 3563 9427
3544 9407
TIME...MOT...LOC 0611Z 320DEG 45KT 3551 9413 3532 9441 3539 9518
HAIL...<.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 12:15 AM CDT, 29 minutes earlier.
Area forecast discussion, Aug 27, 12:15 AM CDT, 29 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1215 AM CDT Tue Aug 27 2019 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. VFR to MVFR conditions are common across eastern Oklahoma and western Arkansas early this morning with IFR conditions occurring in the heavier thunderstorms. Will keep thunderstorms in the TAF for the western Arkansas sites and KMLC until 11z at the latest. Conditions improve during the day on Tuesday. && .PREV DISCUSSION... /Issued 901 PM CDT Mon Aug 26 2019/ DISCUSSION... Severe thunderstorms continue to develop in the vicinity of the cold front that is advancing into northeast Oklahoma at this hour. The front is currently near a Copan to Red Rock line. The airmass just in advance of the cold front is still uncapped with surface based cape running in the vicinity of 5000 J/kg. Still the potential for a tornado over the next hour or so across northeast Oklahoma if any of the discrete cells can stay rooted along the surface boundary. As the cap strengthens over the next few hours the activity will become more elevated as the cold front spreads south. Still expecting a cluster of storms to develop overnight across southern portions of the area as the low level jet increases. Have made some adjustments to pops for Tonight to reflect current trends in short-term model guidance. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....10
Hazardous weather outlook, Aug 27, 12:27 AM CDT, 17 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1227 AM CDT Tue Aug 27 2019
ARZ001-002-010-011-019-020-029-OKZ049-053>076-271015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1227 AM CDT Tue Aug 27 2019
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
SEVERE THUNDERSTORM.
RISK...Critical.
AREA...Generally south of highway 412.
ONSET...Ongoing.
AREA AT GREATEST RISK...Southeast Oklahoma into
western Arkansas.
FLASH FLOOD.
RISK...Limited.
AREA...Generally south of highway 412.
ONSET...Ongoing.
HEAVY RAIN.
RISK...Limited.
AREA...Generally south of highway 412.
ONSET...Ongoing.
DISCUSSION...
Strong to severe thunderstorms are expected to continue
through the overnight hours across much eastern Oklahoma and
western Arkansas, mainly south of highway 412, as a cold
front moves through the region. Strong gusty winds and
large hail will continue to be a concern. Heavy rain and flash
flooding will also be a threat with 1 to 2 inches of rain possible
in a short period of time.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY through Thursday...No Hazards.
FRIDAY through Sunday...Thunderstorm Potential.
MONDAY...No Hazards.
EXTENDED DISCUSSION...
Storms may be ongoing early Tuesday with the focus pushing
into southeast Oklahoma and west central Arkansas. Additional
storms may develop Tuesday night into early Wednesday as the
cold front makes only slow progress southward. The continued
chances for showers and storms will raise the potential for
additional heavy rainfall and associated flooding concerns.
A brief dry period is forecast for later this week with
thunderstorm chances returning next weekend.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, Aug 26, 11:49 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1149 PM CDT MON AUG 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG GROVE 36.59N 94.77W
08/26/2019 DELAWARE OK LAW ENFORCEMENT
SEVERAL REPORTS OF DAMAGE IN THE AREA OF GROVE AND
WYANDOTTE INCLUDING NUMBER 10 BRIDGE NEAR ELK RIVER WHICH
IS CLOSED DUE TO POWER LINES DOWN. TIME IS ESTIMATED FROM
RADAR.
&&
SNIDERSpecial weather statement, Aug 26, 11:50 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1150 PM CDT Mon Aug 26 2019
OKZ060-061-270515-
Tulsa OK-Rogers OK-
1150 PM CDT Mon Aug 26 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS AND
NORTHEASTERN TULSA COUNTIES UNTIL 1215 AM CDT...
At 1150 PM CDT, a strong thunderstorm was located 3 miles southeast
of Collinsville, moving southeast at 35 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations in or near the path include...
Tulsa... Owasso...
Catoosa... Collinsville...
Oologah...
This includes Interstate 44 between mile markers 237 and 240.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Oklahoma.
LAT...LON 3645 9564 3616 9571 3616 9574 3623 9587
3643 9585 3642 9581 3648 9581
TIME...MOT...LOC 0450Z 306DEG 29KT 3634 9578Local storm report, Aug 26, 11:57 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1157 PM CDT MON AUG 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG BELLA VISTA 36.43N 94.23W
08/26/2019 BENTON AR PUBLIC
VIDEO ON SOCIAL MEDIA SHOWS AT LEAST ONE LARGE TREE
UPROOTED ALONG WITH SEVERAL BRACNHES DOWNED. TIME
ESTIMATED FROM RADAR.
&&
SNIDERLocal storm report, Aug 27, 12:01 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1201 AM CDT TUE AUG 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM TSTM WND DMG CENTERTON 36.36N 94.29W
08/26/2019 BENTON AR PUBLIC
SEVERAL REPORTS RELAYED BY BROADCAST MEDIA OF TREE AND
PROPERTY DAMAGE ACROSS CENTERTON AND THE SURROUNDING
AREA. TIME IS ESTIMATED BY RADAR.
&&
SNIDERLocal storm report, Aug 27, 12:14 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1214 AM CDT TUE AUG 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM TSTM WND DMG 2 NW BENTONVILLE 36.39N 94.23W
08/26/2019 BENTON AR BROADCAST MEDIA
LARGE TREE BRANCH DOWN NEAR NW 13TH ST. THE MEDIA ALSO
RELAYED A REPORT OF SEVERAL TREES DOWN ACCORDING TO THE
MAYOR OF BENTONVILLE WITHIN THE CITY OF BENTONVILLE. TIME
IS ESTIMATED FROM RADAR.
&&
SNIDERSpecial weather statement, Aug 27, 12:33 AM CDT, 11 minutes before
Special Weather Statement National Weather Service Tulsa OK 1233 AM CDT Tue Aug 27 2019 OKZ067-068-270600- Cherokee OK-Wagoner OK- 1233 AM CDT Tue Aug 27 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAGONER AND NORTHWESTERN CHEROKEE COUNTIES UNTIL 100 AM CDT... At 1233 AM CDT, a strong thunderstorm was located over Wagoner, moving southeast at 40 mph. Wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Wagoner... Okay... Lost City... A Severe Thunderstorm Watch remains in effect until 600 AM CDT for east central Oklahoma. LAT...LON 3590 9551 3606 9540 3605 9498 3583 9535 TIME...MOT...LOC 0533Z 295DEG 36KT 3597 9538
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 10:27 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 48 min |
| Aug 26, 11:00 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Washington | 45 min |
| Aug 26, 11:34 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Crawford, Franklin, Madison, Washington | 41 min |
| Aug 27, 1:11 AM CDT | Flash Flood Warning | TSA | Crawford, Sebastian | 3 hr |
| Aug 27, 1:23 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 52 min |
| Aug 27, 1:39 AM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 3 hr |
| Aug 27, 2:10 AM CDT | Areal Flood Advisory | TSA | Sebastian | 3 hr |
| Aug 26, 7:05 PM CDT | Special Weather Statement | TSA | Osage | 40 min |
| Aug 26, 7:10 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 50 min |
| Aug 26, 7:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 38 min |
| Aug 26, 7:47 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 43 min |
| Aug 26, 8:01 PM CDT | Special Weather Statement | TSA | Osage | 44 min |
| Aug 26, 8:08 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 52 min |
| Aug 26, 8:15 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 45 min |
| Aug 26, 8:38 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 52 min |
| Aug 26, 8:55 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 50 min |
| Aug 26, 8:57 PM CDT | Special Weather Statement | TSA | Nowata | 48 min |
| Aug 26, 9:03 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 42 min |
| Aug 26, 9:17 PM CDT | Tornado Warning | TSA | Nowata, Rogers | 17 min |
| Aug 26, 9:19 PM CDT | Tornado Warning | TSA | Ottawa | 19 min |
| Aug 26, 9:37 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 53 min |
| Aug 26, 9:39 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 51 min |
| Aug 26, 9:48 PM CDT | Special Weather Statement | TSA | Nowata | 42 min |
| Aug 26, 10:05 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Rogers, Wagoner | 25 min |
| Aug 26, 10:16 PM CDT | Special Weather Statement | TSA | Washington | 44 min |
| Aug 26, 10:23 PM CDT | Areal Flood Advisory | TSA | Delaware, Ottawa | 2 hr |
| Aug 26, 10:28 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 47 min |
| Aug 26, 10:52 PM CDT | Special Weather Statement | TSA | Tulsa | 23 min |
| Aug 26, 11:01 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes | 119 min |
| Aug 26, 11:03 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Washington | 42 min |
| Aug 26, 11:06 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes | 3 hr |
| Aug 26, 11:17 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 43 min |
| Aug 26, 11:26 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 49 min |
| Aug 26, 11:28 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 47 min |
| Aug 26, 11:43 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 47 min |
| Aug 26, 11:46 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 44 min |
| Aug 26, 11:50 PM CDT | Special Weather Statement | TSA | Rogers | 25 min |
| Aug 27, 12:07 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Mayes, Rogers, Wagoner | 3 hr |
| Aug 27, 12:17 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah, Wagoner | 43 min |
| Aug 27, 12:33 AM CDT | Special Weather Statement | TSA | Cherokee | 27 min |
| Aug 27, 12:49 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah, Wagoner | 3 hr |
| Aug 27, 1:51 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 39 min |
| Aug 27, 2:20 AM CDT | Special Weather Statement | TSA | Pushmataha | 25 min |
| Aug 27, 2:55 AM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore, Pushmataha | 3 hr |
| Aug 27, 3:20 AM CDT | Special Weather Statement | TSA | Pushmataha | 55 min |
| Aug 27, 4:20 AM CDT | Special Weather Statement | TSA | Pushmataha | 40 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2019Severe Thunderstorm Warnings in Arkansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.